Eine diophantische Approximations-Funktion.

Rainer Schark

Monatshefte für Mathematik (1974)

  • Volume: 78, page 131-146
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Schark, Rainer. "Eine diophantische Approximations-Funktion.." Monatshefte für Mathematik 78 (1974): 131-146. <http://eudml.org/doc/186314>.

author = {Schark, Rainer},
journal = {Monatshefte für Mathematik},
pages = {131-146},
title = {Eine diophantische Approximations-Funktion.},
url = {http://eudml.org/doc/186314},
volume = {78},
year = {1974},

AU - Schark, Rainer
TI - Eine diophantische Approximations-Funktion.
JO - Monatshefte für Mathematik
PY - 1974
VL - 78
SP - 131
EP - 146
UR - http://eudml.org/doc/186314
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.